| Catalog Number |
RBYPODJ15 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the distal gastroduodenal artery (gda) using a pod packing coil (packing coil), ruby coils, and a non-penumbra microcatheter.During the procedure, the physician placed three ruby coils in the target location.While advancing a packing coil through the microcatheter, the packing coil unintentionally detached.Therefore, the microcatheter containing the detached packing coil was removed.The procedure was completed using a new packing coil and a new microcatheter.There was no report of an adverse effect to the patient.